MAUDE Adverse Event Report: ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC

ETHICON INC. PVP MEDIUM 6.4CM X 6.4CM; MESH, SURGICAL, POLYMERIC
Catalog Number PVPM
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested and the following was provided: it was reported from materials management that the package must have arrived damaged, and as a result, the device was not used.The product was subsequently discarded.The.Later reported to him.We advised the customer to try and save all components from the product and its packaging for future reference, as these may need to be returned to johnson & johnson for further evaluation.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no related non-conformances were identified.
 
Event or Problem Description
It was reported that in 2025 mesh packaging was noted to be damaged and threw out the contaminated product.There were no patient involvement.Device is not available for return.Additional information was requested.

Brand Name
PVP MEDIUM 6.4CM X 6.4CM
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23783721
Report Number2210968-2025-13915
Device Sequence Number17400963
Product Code FTL
UDI-Device Identifier10705031132405
UDI-Public(01)10705031132405(17)261231(10)XABBJZE0
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K061533
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPVPM
Device Lot NumberXABBJZE0
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown